# SDR SIMA2020041618005

- Difficulty date: March 18, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 49,060 hours, 40,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TDMI 607T5323 ORIGNAL LG PG 4475656/3 TRANSFERRED FROM NRTC E710113, COCKPIT UNDERFLOOR BETWEEN FRAMES 13 AND 14 AND STRINGERS 20R AND 18L HAS SURFACE CORROSION ERS-EM-53MR-3758 PTB TRANSFERRED TO NRTC E782419 C BRODA 460360. UPGRADED TO A MAJOR REPAIR REFERENCE ERS-EM-53MR-3758. C/A-C/W REPAIR IAW ERS-EM-53MR-3758 PART B. TRANSFERRED TO NON-ROUTINE E782419. TDMI RESTORED.
